Über die Curvatura integra geschlossener Hyperflächen

H. Hopf

Mathematische Annalen (1926)

  • Volume: 95, page 340-367
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hopf, H.. "Über die Curvatura integra geschlossener Hyperflächen." Mathematische Annalen 95 (1926): 340-367. <http://eudml.org/doc/159134>.

author = {Hopf, H.},
journal = {Mathematische Annalen},
pages = {340-367},
title = {Über die Curvatura integra geschlossener Hyperflächen},
url = {http://eudml.org/doc/159134},
volume = {95},
year = {1926},

AU - Hopf, H.
TI - Über die Curvatura integra geschlossener Hyperflächen
JO - Mathematische Annalen
PY - 1926
VL - 95
SP - 340
EP - 367
UR - http://eudml.org/doc/159134
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.